JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE) ›› 2016, Vol. 51 ›› Issue (2): 1-5.doi: 10.6040/j.issn.1671-9352.0.2015.213
GENG Dao-hong1, WANG Yao1, REN Yan-li2*
CLC Number:
[1] REGE M B, CHHAWCHHARIA S. Armendariz rings[J]. Proc Japan Acad Ser A Math Sci, 1997, 73(1):14-17. [2] HONG C Y, KIM N K, KWAK T K. On skew Armendariz rings[J]. Comm Algebra, 2003, 31(1):103-122. [3] LIU Zhongkui. Armendariz rings relative to a monoid[J]. Comm Algebra, 2005, 33(3):649-661. [4] OUYANG Lunqun. On weak annihilator ideals of skew monoid rings[J]. Comm Algebra, 2011, 39(11):4259-4272. [5] HASHEMI E, MOUSSAVI A. Polynomial extensions of quasi-Baer rings[J]. Acta Math Hungar, 2005, 107(3):207-224. [6] BIRKENMEIER G F, PARK J K. Triangular matrix representations of ring extensions[J]. J Algebra, 2003, 265(2):457-477. [7] FAITH C. Rings with zero intersection property on annihilators: zip rings[J]. Publ Math, 1989, 33:329-338. [8] CORTES W. Skew polynomial extensions over zip rings[J]. Int J Math Sci, 2008, 9(10):1-9. |
[1] | WANG Yao, ZHANG Jiu-lin, REN Yan-li. On Ore extensions of nilpotent p.p.-rings and nilpotent Baer rings [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2015, 50(04): 76-81. |
[2] | WANG Yao1, JIANG Mei-mei1, REN Yan-li2*. Some properties of skew polynomial rings#br# [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2014, 49(06): 40-45. |
|